? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.10
Published 15 October 2017

Articles
Articles
1297 Youngsoo SEOL
Moderate Deviations for Marked Hawkes Processes
2017 Vol. 33 (10): 1297-1304 [Abstract] ( 5 ) [HTML 1KB] [PDF 184KB] ( 14 )
1305 Huan Huan LI
Two Acyclicizations of a Complex and an Explicit Recollement
2017 Vol. 33 (10): 1305-1320 [Abstract] ( 3 ) [HTML 1KB] [PDF 253KB] ( 11 )
1321 Tao CHENG, Hui Qiang SHI, Shanshuang YANG
Sewing Homeomorphism and Conformal Invariants
2017 Vol. 33 (10): 1321-1338 [Abstract] ( 7 ) [HTML 1KB] [PDF 239KB] ( 23 )
1339 Jian Ping ZHANG, Yun Zhang LI
On a Class of Weak Nonhomogeneous Affine Bi-frames for Reducing Subspaces of L2(Rd)
2017 Vol. 33 (10): 1339-1351 [Abstract] ( 3 ) [HTML 1KB] [PDF 245KB] ( 7 )
1352 Liang JIN, Xiaojun CUI
Weak Solutions on Lorentzian 2-tori
2017 Vol. 33 (10): 1352-1360 [Abstract] ( 6 ) [HTML 1KB] [PDF 212KB] ( 9 )
1361 Xing Xiao LI, Hong Ru SONG
Regular Space-like Hypersurfaces in S1m+1 with Parallel Para-Blaschke Tensors
2017 Vol. 33 (10): 1361-1381 [Abstract] ( 3 ) [HTML 1KB] [PDF 286KB] ( 12 )
1382 Pei MA, Feng Quan LI, Yan LI
A Pohozaev Identity for the Fractional Hénon System
2017 Vol. 33 (10): 1382-1396 [Abstract] ( 3 ) [HTML 1KB] [PDF 231KB] ( 21 )
1397 Jing ZHANG, Huo Xiong WU
Weighted Oscillation and Variation Inequalities for Singular Integrals and Commutators Satisfying Hörmander Type Conditions
2017 Vol. 33 (10): 1397-1420 [Abstract] ( 3 ) [HTML 1KB] [PDF 317KB] ( 17 )
1421 Xin LUO, Ying Qing XIAO, Yue Ping JIANG
On the Asymptotically PT-1 Spaces
2017 Vol. 33 (10): 1421-1430 [Abstract] ( 3 ) [HTML 1KB] [PDF 204KB] ( 12 )
1431 Rui Dong WANG, Xu Jian HUANG
Isometries and Additive Mapping on the Unit Spheres of Normed Spaces
2017 Vol. 33 (10): 1431-1442 [Abstract] ( 9 ) [HTML 1KB] [PDF 212KB] ( 14 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7